Abstract semigroups and groups of formal series of dependent variables
Matematičeskie trudy, Tome 30 (1996), pp. 70-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MT_1996_30_a3,
author = {L. A. Bokut'},
title = {Abstract semigroups and groups of formal series of dependent variables},
journal = {Matemati\v{c}eskie trudy},
pages = {70--88},
year = {1996},
volume = {30},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MT_1996_30_a3/}
}
L. A. Bokut'. Abstract semigroups and groups of formal series of dependent variables. Matematičeskie trudy, Tome 30 (1996), pp. 70-88. http://geodesic.mathdoc.fr/item/MT_1996_30_a3/